# SDR SWIA202157209

- Difficulty date: March 11, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guard
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WEATHER GUARD PANEL HINGE HALF CRACKED AT FWD END   (C-CHECK RO 4/1/2021)    PAX DOOR WEATHER GUARD PANEL HINGE REMOVED AND REPLACED REF CRJ700 AMM 52-11-04-000-806 (A01), 52-11-04-400-806 (A01)
